# SDR QXEA2021041300185

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 6,735 hours, 4,092 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS FORWARD G2 OVEN HAD SMOKE WHILE COOKING FOOD IN FLIGHT. STOPPED USE OF OVEN. NO FURTHER SMOKE IDENTIFIED. REMOVED FROM SERVICE. UPON ARRIVAL TO AIRCRAFT THE SMELL OF SMOKE WAS NO LONGER PRESENT. PERFORMED GVI OF FWD GALLEY G2 OVEN, FOUND NO DAMAGE, PERFORMED OPS TEST OF FWD GALLEY G2 OVEN IAW E175 AMM 25-37-02-710-802-A. OPS TEST GOOD, NO SMOKE DETECTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
